Alert archive / Washington / High Wind Warnings in 2024

High Wind Warning 3, NWS Spokane, WA

November 3, 20244 counties in Washington

NWS Spokane, WA issued this high wind warning at Nov 3, 2024, 2:22 PM PST for 4 counties in Washington. It took effect at Nov 4, 2024, 1:00 PM PST. It was in force for 13 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 3, 2024, 2:22 PM PST (22:22 UTC)
In effect from
Nov 4, 2024, 1:00 PM PST
Expired
Nov 5, 2024, 1:56 AM PST
In force
13 hr
Issued by
NWS Spokane, WA

Counties Adams County, WA, Chelan County, WA, Douglas County, WA, Grant County, WA

The radar

The Spokane radar (KOTX), 149 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 4, 3:00 PM PSTNON-TSTM WND GST 781 Nne Telma, WADirtyface Summit, Elevation 5980 feet.
Nov 4, 6:00 PM PSTNON-TSTM WND GST 683 Nw Leavenworth, WATumwater Mountain, Elevation 4180 feet.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2024-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2024-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

330 
WWUS76 KOTX 032222
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
222 PM PST Sun Nov 3 2024

WAZ034-041-044-040630-
/O.UPG.KOTX.HW.A.0002.241104T2100Z-241105T1200Z/
/O.NEW.KOTX.HW.W.0003.241104T2100Z-241105T1500Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Othello, Wenatchee, Moses Lake, Entiat,
Chelan, Cashmere, Mansfield, Pangborn Airport, Quincy,
Waterville, Ephrata, Badger Mountain Road, Number 2 Canyon, and
Number 1 Canyon
222 PM PST Sun Nov 3 2024

...HIGH WIND WARNING IN EFFECT FROM 1 PM MONDAY TO 7 AM PST 
TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph expected with 
  localized gusts to 65 mph possible.

* WHERE...Othello, Wenatchee, Moses Lake, Entiat, Chelan, Cashmere, 
  Mansfield, Pangborn Airport, Quincy, Waterville, Ephrata, Badger 
  Mountain Road, Number 2 Canyon, and Number 1 Canyon.

* WHEN...From 1 PM Monday to 7 AM PST Tuesday.

* IMPACTS...Damaging winds will be capable of blowing down trees and 
  power lines. Power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Wind speeds may vary across the area and over 
  short distances. While some locations experience wind gust of 35 
  to 45 MPH, spotty occurrences of damaging wind gusts to 65 MPH may 
  occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ047-040630-
/O.UPG.KOTX.HW.A.0002.241104T2100Z-241105T1200Z/
/O.NEW.KOTX.HW.W.0003.241104T2100Z-241105T1500Z/
Central Chelan County-
Including the cities of Plain and Leavenworth
222 PM PST Sun Nov 3 2024

...HIGH WIND WARNING IN EFFECT FROM 1 PM MONDAY TO 7 AM PST 
TUESDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 75 mph in the 
  mountains.

* WHERE...Mountainous terrain mainly above 3000 feet around Plain, 
  Leavenworth, and Entiat.

* WHEN...From 1 PM Monday to 7 AM PST Tuesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ032-033-040630-
/O.NEW.KOTX.WI.Y.0014.241104T2100Z-241105T1500Z/
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Oakesdale, Clarkston, La Crosse, Tekoa,
Uniontown, Colfax, Pomeroy, Alpowa Summit, Pullman, and Rosalia
222 PM PST Sun Nov 3 2024

...WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM PST TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Oakesdale, La Crosse, Tekoa, Uniontown, Colfax, Pomeroy, 
  Alpowa Summit, and Pullman.

* WHEN...From 1 PM Monday to 7 AM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

GKOCH
5 follow-up statements
751 
WWUS76 KOTX 040441
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
841 PM PST Sun Nov 3 2024

WAZ034-041-044-041900-
/O.CON.KOTX.HW.W.0003.241104T2100Z-241105T1500Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Pangborn Airport, Badger Mountain Road,
Mansfield, Othello, Waterville, Moses Lake, Ephrata, Entiat,
Number 2 Canyon, Wenatchee, Quincy, Cashmere, Number 1 Canyon,
and Chelan
841 PM PST Sun Nov 3 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 7 AM PST 
TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph expected with 
  localized gusts to 65 mph possible.

* WHERE...Pangborn Airport, Badger Mountain Road, Mansfield, 
  Othello, Waterville, Moses Lake, Ephrata, Entiat, Number 2 Canyon, 
  Wenatchee, Quincy, Cashmere, Number 1 Canyon, and Chelan.

* WHEN...From 1 PM Monday to 7 AM PST Tuesday.

* IMPACTS...Damaging winds will be capable of blowing down trees and 
  power lines. Power outages are possible. Travel could be 
  difficult, especially for high profile vehicles traveling along 
  north to south routes exposed to cross winds.

* ADDITIONAL DETAILS...Wind speeds may vary across the area and over 
  short distances. While some locations experience wind gust of 35 
  to 45 MPH, spotty occurrences of damaging wind gusts to 65 MPH may 
  occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ047-041900-
/O.CON.KOTX.HW.W.0003.241104T2100Z-241105T1500Z/
Central Chelan County-
Including the cities of Leavenworth and Plain
841 PM PST Sun Nov 3 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 7 AM PST 
TUESDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 75 mph in the 
  mountains.

* WHERE...Leavenworth and Plain.

* WHEN...From 1 PM Monday to 7 AM PST Tuesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ032-033-041900-
/O.CON.KOTX.WI.Y.0014.241104T2100Z-241105T1500Z/
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Oakesdale, Pomeroy, Rosalia, Uniontown,
Colfax, Pullman, Tekoa, La Crosse, Clarkston, and Alpowa Summit
841 PM PST Sun Nov 3 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 7 AM PST 
TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Oakesdale, Pomeroy, Rosalia, Uniontown, Colfax, Pullman, 
  Tekoa, La Crosse, Clarkston, and Alpowa Summit.

* WHEN...From 1 PM Monday to 7 AM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SB
692 
WWUS76 KOTX 041422
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
622 AM PST Mon Nov 4 2024

WAZ034-041-044-050030-
/O.CON.KOTX.HW.W.0003.241104T2100Z-241105T1500Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Pangborn Airport, Quincy, Moses Lake,
Number 1 Canyon, Number 2 Canyon, Mansfield, Badger Mountain
Road, Ephrata, Entiat, Waterville, Cashmere, Chelan, Wenatchee,
and Othello
622 AM PST Mon Nov 4 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 
AM PST TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph expected with 
  localized gusts to 65 mph possible.

* WHERE...Pangborn Airport, Quincy, Moses Lake, Number 1 Canyon, 
  Number 2 Canyon, Mansfield, Badger Mountain Road, Ephrata, Entiat, 
  Waterville, Cashmere, Chelan, Wenatchee, and Othello.

* WHEN...From 1 PM this afternoon to 7 AM PST Tuesday.

* IMPACTS...Damaging winds will be capable of blowing down trees and 
  power lines. Power outages are possible. Travel could be 
  difficult, especially for high profile vehicles traveling along 
  north to south routes exposed to cross winds.

* ADDITIONAL DETAILS...Wind speeds may vary across the area and over 
  short distances. While some locations experience wind gust of 35 
  to 45 MPH, spotty occurrences of damaging wind gusts to 65 MPH may 
  occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ047-050030-
/O.CON.KOTX.HW.W.0003.241104T2100Z-241105T1500Z/
Central Chelan County-
Including the cities of Leavenworth and Plain
622 AM PST Mon Nov 4 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 
AM PST TUESDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 75 mph in the 
  mountains.

* WHERE...Mountainous terrain mainly above 3000 feet around Plain, 
  Leavenworth, and Entiat.

* WHEN...From 1 PM this afternoon to 7 AM PST Tuesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ032-033-050030-
/O.CON.KOTX.WI.Y.0014.241104T2100Z-241105T1500Z/
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Oakesdale, Clarkston, Colfax, Pomeroy,
Alpowa Summit, La Crosse, Rosalia, Uniontown, Tekoa, and Pullman
622 AM PST Mon Nov 4 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM 
PST TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Oakesdale, Clarkston, Colfax, Pomeroy, Alpowa Summit, La 
  Crosse, Rosalia, Uniontown, Tekoa, and Pullman.

* WHEN...From 1 PM this afternoon to 7 AM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JW
673 
WWUS76 KOTX 042336
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
336 PM PST Mon Nov 4 2024

WAZ034-041-044-051300-
/O.EXT.KOTX.HW.W.0003.000000T0000Z-241105T1300Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Number 2 Canyon, Wenatchee, Waterville,
Othello, Pangborn Airport, Moses Lake, Mansfield, Cashmere,
Number 1 Canyon, Ephrata, Chelan, Entiat, Quincy, and Badger
Mountain Road
336 PM PST Mon Nov 4 2024

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM PST TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph expected with 
  localized gusts to 65 mph possible.

* WHERE...Wenatchee, Waterville, Pangborn Airport, Mansfield, 
  Cashmere, Ephrata, Entiat, and Quincy.

* WHEN...Until 5 AM PST Tuesday.

* IMPACTS...Damaging winds will be capable of blowing down trees and 
  power lines. Power outages are possible. Travel could be 
  difficult, especially for high profile vehicles traveling along 
  north to south routes exposed to cross winds.

* ADDITIONAL DETAILS...Wind speeds may vary across the area and over 
  short distances. While some locations experience wind gust of 35 
  to 45 MPH, spotty occurrences of damaging wind gusts to 65 MPH may 
  occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ047-051300-
/O.EXT.KOTX.HW.W.0003.000000T0000Z-241105T1300Z/
Central Chelan County-
Including the cities of Leavenworth and Plain
336 PM PST Mon Nov 4 2024

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM PST TUESDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 75 mph in the 
  mountains.

* WHERE...Leavenworth and Plain areas with the highest gusts over 
  ridge tops and west facing exposures.

* WHEN...Until 5 AM PST Tuesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ032-033-051300-
/O.EXT.KOTX.WI.Y.0014.000000T0000Z-241105T1300Z/
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Clarkston, Tekoa, Uniontown, Pullman,
Colfax, Oakesdale, Rosalia, La Crosse, Pomeroy, and Alpowa Summit
336 PM PST Mon Nov 4 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PST TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Clarkston, Tekoa, Uniontown, Pullman, Colfax, Oakesdale, 
  Rosalia, La Crosse, Pomeroy, and Alpowa Summit.

* WHEN...Until 5 AM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

GKOCH
727 
WWUS76 KOTX 050250
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
650 PM PST Mon Nov 4 2024

WAZ034-041-044-051300-
/O.CON.KOTX.HW.W.0003.000000T0000Z-241105T1300Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Number 1 Canyon, Moses Lake, Ephrata,
Number 2 Canyon, Entiat, Wenatchee, Mansfield, Quincy, Cashmere,
Badger Mountain Road, Waterville, Pangborn Airport, Chelan, and
Othello
650 PM PST Mon Nov 4 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PST TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph expected with 
  localized gusts to 65 mph possible.

* WHERE...Number 1 Canyon, Moses Lake, Ephrata, Number 2 Canyon, 
  Entiat, Wenatchee, Mansfield, Quincy, Cashmere, Badger Mountain 
  Road, Waterville, Pangborn Airport, Chelan, and Othello.

* WHEN...Until 5 AM PST Tuesday.

* IMPACTS...Damaging winds will be capable of blowing down trees and 
  power lines. Power outages are possible. Travel could be 
  difficult, especially for high profile vehicles traveling along 
  north to south routes exposed to cross winds.

* ADDITIONAL DETAILS...At 6PM, wind gusts were between 60-70 mph on 
  the ridgetops near 4000 feet.  These winds will be capable of 
  mixing down to the lower elevations this evening and overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ047-051300-
/O.CON.KOTX.HW.W.0003.000000T0000Z-241105T1300Z/
Central Chelan County-
Including the cities of Leavenworth and Plain
650 PM PST Mon Nov 4 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PST TUESDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 75 mph in the 
  mountains.

* WHERE...Leavenworth and Plain.

* WHEN...Until 5 AM PST Tuesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible.

* ADDITIONAL DETAILS...At 6PM, wind gusts were between 60-70 mph on 
  the ridgetops near 4000 feet.  These winds will be capable of 
  mixing down to the lower elevations this evening and overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

IDZ003-026-027-051300-
/O.EXA.KOTX.WI.Y.0014.000000T0000Z-241105T1300Z/
Idaho Palouse-Lewiston Area-Lewis and Southern Nez Perce Counties-
Including the cities of Genesee, Plummer, Peck, Winchester,
Gifford, Lapwai, Lewiston, Kamiah, Culdesac, Craigmont, Moscow,
Lewiston Grade, Potlatch, Nezperce, and Soldiers Meadow Road
650 PM PST Mon Nov 4 2024

...WIND ADVISORY IN EFFECT UNTIL 5 AM PST TUESDAY...

* WHAT...Southwest to west winds 20 to 30 mph with gusts up to 50 
  mph.

* WHERE...Genesee, Plummer, Peck, Winchester, Gifford, Lapwai, 
  Lewiston, Kamiah, Culdesac, Craigmont, Moscow, Lewiston Grade, 
  Potlatch, Nezperce, and Soldiers Meadow Road.

* WHEN...Until 5 AM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...At 6PM, wind gusts of 38 to 45 mph were being 
  observed.  Winds will continue to strengthen over the next few 
  hours and remain strong overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles along US 95.  Use extra caution.

&&

$$

WAZ032-033-051300-
/O.CON.KOTX.WI.Y.0014.000000T0000Z-241105T1300Z/
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Rosalia, Pullman, Clarkston, La Crosse,
Alpowa Summit, Pomeroy, Oakesdale, Tekoa, Uniontown, and Colfax
650 PM PST Mon Nov 4 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Rosalia, Pullman, Clarkston, La Crosse, Alpowa Summit, 
  Pomeroy, Oakesdale, Tekoa, Uniontown, and Colfax.

* WHEN...Until 5 AM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SB
425 
WWUS76 KOTX 050956
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
156 AM PST Tue Nov 5 2024

WAZ034-051300-
/O.CAN.KOTX.HW.W.0003.000000T0000Z-241105T1300Z/
/O.EXA.KOTX.WI.Y.0014.000000T0000Z-241105T1300Z/
Moses Lake Area-
Including the cities of Moses Lake, Othello, Ephrata, and Quincy
156 AM PST Tue Nov 5 2024

...WIND ADVISORY IN EFFECT UNTIL 5 AM PST EARLY THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Mattawa, Beverly, Desert Aire

* WHEN...Until 5 AM PST early this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WAZ041-044-047-051100-
/O.CAN.KOTX.HW.W.0003.000000T0000Z-241105T1300Z/
Wenatchee Area-Waterville Plateau-Central Chelan County-
Including the cities of Mansfield, Leavenworth, Wenatchee,
Entiat, Number 1 Canyon, Badger Mountain Road, Plain, Waterville,
Number 2 Canyon, Chelan, Cashmere, and Pangborn Airport
156 AM PST Tue Nov 5 2024

...HIGH WIND WARNING IS CANCELLED...

Winds have decreased across the region.  Wind gusts up to 40 MPH can 
be expected through early morning.

$$

IDZ003-026-027-WAZ033-051100-
/O.CAN.KOTX.WI.Y.0014.000000T0000Z-241105T1300Z/
Idaho Palouse-Lewiston Area-Lewis and Southern Nez Perce Counties-
Washington Palouse-
Including the cities of Lewiston Grade, Nezperce, Peck, Potlatch,
Soldiers Meadow Road, Plummer, Moscow, Culdesac, Gifford,
Genesee, Kamiah, Winchester, Lapwai, Craigmont, and Lewiston
156 AM PST Tue Nov 5 2024

...WIND ADVISORY IS CANCELLED...

Winds have decreased across the region.  Localized wind gusts up to 
40 MPH can be expected through early morning.

$$

WAZ032-051300-
/O.CON.KOTX.WI.Y.0014.000000T0000Z-241105T1300Z/
Lower Garfield and Asotin Counties-
Including the cities of Alpowa Summit, Pomeroy, and Clarkston
156 AM PST Tue Nov 5 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST EARLY THIS 
MORNING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Alpowa Summit, Pomeroy.

* WHEN...Until 5 AM PST early this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JW

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this high wind warning went out at Nov 3, 10:51 AM PST, 3 hours 31 minutes earlier.

Area forecast discussion, Nov 3, 10:51 AM PST, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1051 AM PST Sun Nov 3 2024

.SYNOPSIS...
A vigorous storm system on Monday will bring locally heavy snow
accumulations to the mountains of north Idaho and to the Cascades.
Damaging wind gusts will be possible for portions of Central
Washington with breezy to windy conditions elsewhere. A drier
more stable weather pattern is expected Wednesday through Friday.

&&

.DISCUSSION...

Winter Storm Watches for the north Cascades have been upgraded to
Winter Storm Warnings. The incoming system arriving Monday morning
will be our most impactful winter system for the Cascades that we
have seen so far this season. Total storm accumulations through now
accumulations for Stevens and Washington Passes through Tuesday
morning will be significant for an early season event. The
National Blend of Models generates a 75 percent chance of a foot
of new snow at Stevens Pass. While a foot of snow is just enough
for Winter Storm Warning criteria, the wind potential will make
this a storm potentially dangerous for backcountry enthusiasts.
Exposed ridgetops will experience wind gusts of 40 to 60 mph and
locally higher.

We will be coordinating wind highlights for central and eastern
Washington with NWS Pendleton and Winter Storm highlights with NWS
Missoula for the Idaho Panhandle this afternoon. /GKoch

&&

.AVIATION...
18Z TAFS: As of 18z, sunshine in the Columbia Basin and south of
Spokane will help to lift the low cloud deck around the metro in
the early to mid afternoon. The TAFs issued at 18z have stratus
lifting into a strato-cumulus deck between 20-22z. This process
should also occur at smaller airports like Deer Park, Colville,
Kellogg, and Sandpoint but the process may be a couple hours
slower with lighter winds in the protected valleys. Fog and low
clouds overnight will be a difficult forecast. Temperatures at
Spokane and Coeur d'Alene may fall below their afternoon dewpoint
values (cross over temperature) as early as 09z leading to the
development of patchy fog, but clouds aloft and increasing winds
above the boundary layer ahead of our incoming storm may delay fog
formation and generate stratus in the 500 to 1500 layer instead.
Ceiling and visibility impacts from incoming precipitation will
largely occur after 18z and will be introduced in the 00z TAFs.

FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS:
Confidence is moderate for the timing of improving ceilings across
northeast Washington and north Idaho this afternoon. Satellite and
surface observations suggest that this process was already
underway at 18z, but some short term amendments may be necessary
for GEG, SFF, and SFF. As mentioned above, the difficulty of the
visibility and low cloud forecast overnight into Monday morning
makes for a low confidence forecast for Spokane and Coeur d'Alene.
/GKoch

-----------------------

Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance

For additional probabilistic information for NWS Spokane airports,
please refer to the Aviation Dashboard on our webpage:
https:/www.weather.gov/otx/avndashboard

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        43  34  45  34  47  23 /   0  10 100  40  10   0
Coeur d'Alene  42  34  44  34  44  23 /  10  10 100  70  40  10
Pullman        44  34  44  34  44  22 /  20  20 100  60  60  10
Lewiston       51  38  53  42  52  30 /  20  20  90  50  60  10
Colville       42  32  40  23  46  14 /  10  10 100  40  10   0
Sandpoint      44  33  42  34  43  20 /  10  20 100 100  50  10
Kellogg        41  34  41  33  39  22 /  30  40 100 100  70  20
Moses Lake     53  35  54  35  52  22 /   0   0  80   0   0   0
Wenatchee      53  37  55  39  51  31 /   0  10  80  30   0   0
Omak           49  33  48  30  51  25 /   0  10  90  10   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Storm Watch from Monday morning through Tuesday afternoon
     for Central Panhandle Mountains.

WA...High Wind Watch from Monday afternoon through late Monday night
     for Central Chelan County-Moses Lake Area-Waterville
     Plateau-Wenatchee Area.

     Winter Storm Warning from 4 AM Monday to 10 AM PST Tuesday for
     Western Chelan County-Western Okanogan County.

&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 2:43 AM PSTHigh Wind WatchOTXAdams, Chelan, Douglas, Grant12 hr
Nov 3, 8:26 AM PSTWinter Storm WarningOTXChelan, Okanogan49 hr
Nov 3, 2:22 PM PSTWind AdvisoryOTXAdams, Asotin, Garfield, Grant, Spokane, Whitman39 hr

Nearby

High Wind Warnings in Washington, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.